# SDR PCAA9700605

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO LIGHTS INOPERATIVE IN EMERGENCY FLOOR PROXIMITY LIGHTING SYSTEM.  REPAIRED BROKEN WIRES IN EMERGENCY FLOOR PROXIMITY LIGHTING CIRCUIT.  A/C RETURNED TO SERVICE.  (M)
